# SDR AALA2018111979007

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 16,145 hours, 6,263 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF,  RECEIVED AN ECAM FUEL AUTO TRANSFER FAULT.  THE LEFT WING TANK FUEL QUANTITY INDICATOR INOPERATIVE.   THE AUTO MODE QUICKLY BEGAN OVERFILLING WING TANKS FROM CENTER TANK AS DIRECTED BY ECAM.  SELECTED MANUAL MODE AND TRANSFERRED FUEL FROM CENTER TANK AS NEEDED, CONFIGURATION AT TAKEOFF WAS 48.3/FF.   THE AIRCRAFT WAS GROUNDED.
